# SDR QXEA200501174

- Difficulty date: August 14, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,192 hours, 27,132 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Warning Light
- Condition: Activated
- Location: Hyd Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING AFTER START CHECKLIST "STBY HYD 1" GAUGE DID NOT SHOW PRESSURE. RECYCLED SWITCH, STILL NO PRESSURE. BROUGHT THE FLAPS UP, NR 1 SHOWED FULL PRESSURE. RECYCLED SWITCH, SHOWED NO PRESSURE. MAINTENANCE INSPECTED AIRCRAFT CONTACTOR BOX WIRING FOR ANY NOTICEABLE CHAFING OR LOOSE CONNECTIONS. NO DEFECTS NOTED. GROUND RAN AIRCRAFT, CYCLED NR 1 STANDBY HYDRAULIC PUMP SWITCH AND CYCLED FLAPS. ALL INDICATIONS CHECK NORMAL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
